Any idea what this could be?
My husband has broken out with these all over, has anyone any idea as to what is going on?
Yeah, maybe after looking at the pictures, thanks
Hives is listed as a side effect of pred...............it is not a common one either.
So bear that in mind when seeing your GP.
Ask your GP to prescribe Double Base Gel and use it as it says on the label, don't shower without the gel on....every time you shower you strip the natural oils out, so don't shower everyday...........
Use soap sparingly, a good one and if you use liquid soap which comes in those plastic containers, they contain microscopic plastic and so do the capsules of washing machine that are liquid, go back to washing powder.
Use Johnson's baby shampoo..............or just water.
Thanks, don't do showers, only baths. Dove soap or Epiderm, but thanks for the advice.
Snap Dove soap 😉for me always
It looks like hives....any changes in meds, food, washing products?
Yep, pictures are very similar, it's all over his body in random places, thanks
Actually, the last lot of conditioner I bought was perfumed, by mistake. Oooops lol
That could be it. My skin flares up or itches with slightest changes.
Better throw it away then! Pred head strikes again (that's me, by the way! Ha ha)
I am wondering if it could be ringworm???
I think ringworm more defined.
Ahh, okay, thanks
If you believe it is that. I only use non bio and no softener now. If it doesn't go check it out. Maybe a antihistamine if it gets itchy. God bless pred head!
I wish I could put a laughing emoji lol.
Why can't I do that?
A hyphen and a capital D
😁😁😁😁 Yaaay!!! Got it lol, cheers xx
Ringworm is quite defined in rings - surprisingly! Very specific rings - been there and done that! the circle had sort of "heads" around it as though the critters had popped up for air. And it doesn't spread too fast - I just got one sore on me - inside of wrist suspected where I had pushed a gate infected by cattle. Ditch the softener I should think and anything he might touch already washed with it. I had trouble with a cheap laundry detergent once that re-emerged much later when a sheet came out of the linen cupboard.
Ahh, might not be ringworm then. I've ditched the softener, and washed all his stuff that smells perfumy thanks.
I would be surprised if it is ringworm. It didn't spread on the horses either only a couple of places as I recall.
Might be best to get it checked out though? A pharmacist could probably identify?
Thanks, we have made an appointment to see the GP.
Are they raised bumps and itchy? We have chiggers here in the southern US. There are also things like mites than can cause skin irritations.
Sorry, don't know what chiggers is?? But thanks for the reply
I think there's only the tiny orangey coloured harvest mite in UK that is classed as a chigger. They do live on domestic pets and soil. My friends dog used to get an orangey stain on his leg fur after chasing in the woods in autumn. Think he squished them!
Ha ha lol
It looks to me like my legs , an I have Vasculitis , does he have any other symptoms? But whatever I wish hon well ,
No, not really. But they are all over his body in random places!
Does he take Omeprozal?
2 x 30mg of Lansoprazole a day, but he has been on them for ages?
Hi its me Beryl, on another device. After taking Omaprozal for 10 years my husband had something similar. Referred to specialist and was to stop them immediately. You shouldn't be on them long time.
Oh really? Didn't know that. He has been on all his meds for over 15 years! Could be a good conversation starter with the GP next week. Thanks for the info
My husband has been on omeprazole for 9 years and his doctor who reviews his medication every three months has never mentioned stopping it after so many years.
I was on 30mg Lansoprazol and was hold that the guide lines had been changed and no-one should be on more than 15mg anymore!
I had this reaction to Lansoprazole. Dr switched me to Ranitidine and it went.
How long had you been on them before it happened? He has been on Lansoprazole for quite a long time
About 2 months.
Better get it checked at GP
Appointment made for next Wednesday! thanks
It looks like your husband may be allergic to one or more of his meds. Your pharmacist would be a good place to start unless he has easy access to his GP
Well, if he is I can't understand why this has just happened. All the meds he is on he has been taking for over 15 years!! Anyway, got a GP appointment for next Wednesday.
I was on a bp drug for 10 years before I became allergic to it. So it can happen.
Sounds very much like urticarua. I have chronic urticarua, and have developed intolerance of certain foods such as grapes, tomatoes, orange, and bananas, and of brown bread. In the UK the best laundry powder and conditioner to use is Surcare. I wish him well
Thanks, will see what GP says next week
If it's also on his feet and ankles it is probably Schamberg's Disease which is nothing to worry about, just looks unsightly.
To me, it looks like a 'spider vein'. A broken mini vessel of which I have many on my legs but not anywhere else, really.
No, it's raised, scaly and itchy. All over the body. But thanks anyway.
Psoriasis? Or something else?
decrease the utter exhaustion has got beyond me. I've been In and out of GPs had bloods taken and retaken...
one small drop every 4 weeks. Has anyone else suffered? Any ideas on dealing with this problem please...
raised sugar level from an earlier blood test. Any idea what this means? So I can prepare and be on the front...
Partner with us
Start a Community